# SDR GTIA2022030436304

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 50,238 hours, 23,038 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRT SOCK SMELL ON DECENT. SHUT OFF PACK 1 ALEAVED SMELL-FIND NO SMELL ON PACK 1. NO MX REQUIRED
